# SDR AT0200081

- Difficulty date: September 26, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR715A130
- Part serial: 13178
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE AUTO SHUTDOWN.  WHILE IN CLIMB POWER PASSING THROUGH FL 210 A LOUD POP WAS HEARD.  NR 1 LEFT ENGINE OIL PRESSURE WENT TO ZERO.  ENGINE RPM REDUCED TO IDLE AND CONTINUED WINDMILL, LEFT ENGINE OIL PRESSURE AND QUANTITY INDICATIONS WHERE X-OUT.  ENGINE OIL PRESSURE QUANTITY LOW, EAD.  REMOVED AND REPLACED NR 1 ENGINE.
